Logo

Solution of generalised type � 2 Fuzzy boundary value problem

Tudu, S. and Mondal, S.P. and Ahmadian, A. and Mahmood, A.K. and Salahshour, S. and Ferrara, M. (2021) Solution of generalised type � 2 Fuzzy boundary value problem. Alexandria Engineering Journal, 60 (2). pp. 2725-2739.

Full text not available from this repository.

Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this article, we proposed a new representation of type-2 fuzzy numbers called generalized type-2 fuzzy numbers. Dirichlet, Neumann and Mixed kind of boundary value problem have been considered with the boundary condition as generalized type-2 fuzzy numbers. The theorems have been developed for solving generalized type-2 fuzzy boundary value problems. In every case, suitable examples have also been provided. The solutions graph for fuzzy cases has been plotted and discuss for understanding of the nature of fuzzy solutions. © 2021 THE AUTHORS

Item Type:Article
Impact Factor:cited By 1
Uncontrolled Keywords:Fuzzy rules, Dirichlet; Fuzzy boundary value problems; Fuzzy case; Neumann; Type-2 fuzzy; Type-2 Fuzzy Numbers, Boundary value problems
ID Code:23917
Deposited By: Ms Sharifah Fahimah Saiyed Yeop
Deposited On:19 Aug 2021 13:23
Last Modified:19 Aug 2021 13:23

Repository Staff Only: item control page